# SDR IXXA20150114003

- Difficulty date: January 7, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757232
- Aircraft serial: 23687
- Aircraft time: 73,631 hours, 25,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE ROPE EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED RT EXTERIOR ESCAPE ROPE EMER LIGHT IAW AMM 33-51-09 301.  OPERATIONAL CHECK SATISFACTORY.
